On existence of fixed point for Pata Type 2-convex contraction mappings

M. S. Khan, D. Chellapillai, Geno Kadwin Jacob, M. Marudai

Research output: Contribution to journalArticle

Abstract

In this paper, existence of fixed point for Pata type 2-convex contraction mapping in complete metric space has been proved. This study is a natural continuation of Istraescu [3].

Original languageEnglish
Pages (from-to)13-19
Number of pages7
JournalNonlinear Functional Analysis and Applications
Volume23
Issue number1
Publication statusPublished - Mar 1 2018

Keywords

  • 2-convex contraction
  • Fixed point
  • Pata mapping

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Control and Optimization
  • Numerical Analysis

Fingerprint Dive into the research topics of 'On existence of fixed point for Pata Type 2-convex contraction mappings'. Together they form a unique fingerprint.

  • Cite this